Show simple item record

Article

dc.creatorCastro Jiménez, Francisco Jesúses
dc.creatorFernández Fernández, María Cruzes
dc.creatorKoike, Tatsuyaes
dc.creatorTakayama, Nobukies
dc.date.accessioned2016-06-08T09:43:33Z
dc.date.available2016-06-08T09:43:33Z
dc.date.issued2015
dc.identifier.citationCastro Jiménez, F.J., Fernández Fernández, M.C., Koike, T. y Takayama, N. (2015). Irregular modified A-Hypergeometric systems. Transactions of the American Mathematical Society, 367 (8), 5415-5445.
dc.identifier.issn0002-9947es
dc.identifier.issn1088-6850es
dc.identifier.urihttp://hdl.handle.net/11441/42048
dc.description.abstractA modified A-hypergeometric system is a system of differential equations for the function f(t w · x) where f(y) is a solution of an A-hypergeometric system in n variables and w is an n dimensional integer vector, which is called the weight vector. We study the irregularity of modified systems by adapting to this case the notion of umbrella introduced by M. Schulze and U. Walther. Especially, we study slopes and Gevrey series solutions. We develop some applications of this study. Under some conditions we give Laplace integral representations of divergent series solutions of the modified system and we show that certain Gevrey series solutions of the original A-hypergeometric system along coordinate varieties are Gevrey asymptotic expansions of holomorphic solutions of the A-hypergeometric system.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipMax Planck Institute für Mathematikes
dc.description.sponsorshipJapan Society for the Promotion of Sciencees
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofTransactions of the American Mathematical Society, 367 (8), 5415-5445.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleIrregular modified A-Hypergeometric systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2010-19336es
dc.relation.projectIDFQM5849es
dc.relation.projectIDFQM333es
dc.relation.projectIDS-13025-JSPSes
dc.relation.projectID21740098es
dc.relation.projectIDS-24224001es
dc.relation.publisherversionhttp://doi.org/10.1090/S0002-9947-2014-06225-9es
dc.identifier.doi10.1090/S0002-9947-2014-06225-9es
idus.format.extent39 p.es
dc.journaltitleTransactions of the American Mathematical Societyes
dc.publication.volumen367es
dc.publication.issue8es
dc.publication.initialPage5415es
dc.publication.endPage5445es
dc.relation.publicationplaceProvidence (Rhode Island)es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42048

FilesSizeFormatViewDescription
Irregular modified A-hypergeometric ...455.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional